Advanced search
Start date

Antonio Carlos Pedroso de Lima

CV Lattes GoogleMyCitations

Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor in Statistics from Universidade de São Paulo (1985), master in Statistics from Universidade de São Paulo (1988) and PhD in Biostatistics from University of North Carolina at Chapel Hill, USA (1995). He is currently Associate Professor at Universidade de São Paulo. Has experience in Probability and Statistics, particularly in Survival Analysis and Asymptotic Theory. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 23, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

GALLARDO, DIEGO I.; BOLFARINE, HELENO; PEDROSO-DE-LIMA, ANTONIO CARLOS. Destructive weighted Poisson cure rate models with bivariate random effects: Classical and Bayesian approaches. COMPUTATIONAL STATISTICS & DATA ANALYSIS, v. 98, p. 31-45, . Web of Science Citations: 1. (13/23684-2)

GALLARDO, DIEGO I.; BOLFARINE, HELENO. Two alternative estimation procedures for the negative binomial cure rate model with a latent activation scheme. SORT-Statistics and Operations Research Transactions, v. 40, n. 1, p. 31-54, . Web of Science Citations: 1. (13/23684-2)

SEN, PRANAB K.; PEDROSO-DE-LIMA, ANTONIO C.. Contiguity and irreconcilable nonstandard asymptotics of statistical tests. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 25, n. 3, p. 444-470, . Web of Science Citations: 2. (10/05967-9)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

TSUJIMOTO, Tamy Harumy Moraes. Modelos de riscos aditivo-multiplicativos em análise de sobrevivência. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (12/24503-9

RITTER, Victor Silva. Modelagem de dados de longa duração baseada em processos de nascimento e morte latentes. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (12/07891-5

Please report errors in researcher information by writing to:

Report errors in this page

Error details: